# SDR SIMA20140510003

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,458 hours, 31,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT PROX STRIP AT ROW 18 HAS A DAMAGED WIRE.  R & R, OPERATIONS CHECKED EMERGENCY LIGHTS PROX STRIP AT ROW 18 IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.
